# SDR SWAA2020033029472

- Difficulty date: March 11, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 21,525 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241AF UPPER SURFACE DAMAGED ALONG LENGTH OF PANEL 16-17 INCHES FROM LH EDGE(MARKED) / REPAIRED FLOOR PANEL 241AF IAW SRM 53-00-50-2R-0; SRM 53-00-50-2R-1. DAMAGE DETERMINED TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1; PARA 4B;(2). A MAXIMUM OF 2.0 INCHES IN LENGTH. 57795U 12MAR2020
